MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT225
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint mr290v vented autofeed humidification chamber has been requested to be returned to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that a mr290v vented autofeed humidification chamber provided a rt225 infant bias flow breathing circuit was found cracked during patient use.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint mr290v vented autofeed humidification chamber was not returned to fisher & paykel healthcare for evaluation.Our investigation is thus based on the information and photographs provided by the customer, and our knowledge of the product.Results: visual inspection of the provided photograph identified a horizontal crack near the base of the chamber dome.Conclusion: without the complaint device, we are unable to determine what may have caused the reported event.Every mr290 chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject mr290 chamber would have met the required specification at the time of production.Our user instructions that accompany the mr290v vented autofeed humidification chamber state the following: "do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers."."ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient."."perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient."."use of the mr290 above the maximum operating pressure may lead to cracking, water leakage and, on rare occasions could lead to a loss of ventilation pressure.".
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that a mr290v vented autofeed humidification chamber provided with a rt225 infant bias flow breathing circuit was found cracked and leaking water during patient use.There was no patient consequence.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in (b)(6) that a mr290v vented autofeed humidification chamber provided with a rt225 infant bias flow breathing circuit was found cracked and leaking water during patient use.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).**udi related data quality updates only** corrections to reflect gudid: section d1: brand name updated to fisher & paykel healthcare section d2a: common device name updated to breathing circuit section d4: udi details updated section g1: contact person updated to mr.(b)(4).Method: the complaint mr290v vented autofeed humidification chamber was not returned to fisher & paykel healthcare for evaluation.Our investigation is thus based on the information and photographs provided by the customer, and our knowledge of the product.Results: visual inspection of the provided photograph identified a horizontal crack near the base of the chamber dome.Conclusion: without the complaint device, we are unable to determine what may have caused the reported event.Every mr290 chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject mr290 chamber would have met the required specification at the time of production.Our user instructions that accompany the mr290v vented autofeed humidification chamber state the following: - "do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers." - "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient." - "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." - "use of the mr290 above the maximum operating pressure may lead to cracking, water leakage and, on rare occasions could lead to a loss of ventilation pressure.".

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key18366788
Report Number9611451-2023-01169
Device Sequence Number15386166
Product Code BZE
UDI-Device Identifier09420012431080
UDI-Public(01)09420012431080(10)2102492745(11)230124(17)280124
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT225
Device Catalogue NumberRT225
Device Lot Number2102492745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer01/17/2023
01/17/2023
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/25/2024
09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown